Abrupt onset of diabetes during interferon-alpha therapy in patients with chronic hepatitis C
Article first published online: 30 SEP 2008
Volume 18, Issue 9, pages 764–767, September 2001
How to Cite
Recasens, M., Aguilera, E., Ampurdanés, S., Sánchez Tapias, J. M., Simó, O., Casamitjana, R. and Conget, I. (2001), Abrupt onset of diabetes during interferon-alpha therapy in patients with chronic hepatitis C. Diabetic Medicine, 18: 764–767. doi: 10.1046/j.1464-5491.2001.00562.x
- Issue published online: 30 SEP 2008
- Article first published online: 30 SEP 2008
- Accepted 20 March 2001
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!
Patients and/or caregivers may access this content for use in relation to their own personal healthcare or that of a family member only. Terms and conditions will apply.